Journal of Symbolic Logic

A Note on S5

Hector-Neri Castaneda

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 29, Issue 4 (1964), 191-192.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734978

Mathematical Reviews number (MathSciNet)
MR197305

Zentralblatt MATH identifier
0199.00403

JSTOR
links.jstor.org

Citation

Castaneda, Hector-Neri. A Note on S5. J. Symbolic Logic 29 (1964), no. 4, 191--192. https://projecteuclid.org/euclid.jsl/1183734978


Export citation